RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Steger, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:389
Full texts:93
References:43

http://www.mathnet.ru/eng/person20022
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248120

Publications in Math-Net.Ru
1994
1. S. V. Konyagin, T. Steger, “On polynomial congruences”, Mat. Zametki, 55:6 (1994),  73–79  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 596–600  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020